Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



The compositeness of the thirteenth Fermat number

Author: G. A. Paxson
Journal: Math. Comp. 15 (1961), 420-420
MSC: Primary 10.08
MathSciNet review: 0124264
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.08

Retrieve articles in all journals with MSC: 10.08

Additional Information

Article copyright: © Copyright 1961 American Mathematical Society